# SDR GTIA2024101238439

- Difficulty date: October 11, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 19,029 hours, 8,727 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Deck Plate
- Part number: 601888008501
- Part serial: 017
- Condition: Damaged
- Location: G4 Galley
- Part time: 19,029 hours, 8,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"GALLEY G4 WORKDECK RAF 01-3337210-2 GENERATED -GALLEY G4 WORKDECK REPLACED IAW EC 2533-015"
